Alert archive / Massachusetts / Gale Watches in 2015

Gale Watch 25, NWS Boston/Norton, MA

November 9, 2015

NWS Boston/Norton, MA issued this gale watch at Nov 9, 2015, 3:13 PM EST. It took effect at Nov 11, 2015, 1:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 9, 2015, 3:13 PM EST (20:13 UTC)
In effect from
Nov 11, 2015, 1:00 AM EST
Expired
Nov 10, 2015, 3:57 AM EST
In force
Issued by
NWS Boston/Norton, MA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this gale watch went out at Nov 9, 12:40 PM EST, 2 hours 33 minutes earlier.

Area forecast discussion, Nov 9, 12:40 PM EST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1240 PM EST MON NOV 9 2015

.SYNOPSIS...
HIGH PRESSURE BRINGS MILDER TEMPERATURES AND LIGHT WINDS TODAY. A
COASTAL STORM WILL BRING RAIN AND GUSTY WINDS LATE TUESDAY INTO
WEDNESDAY...WITH MORE RAIN THURSDAY AFTERNOON INTO THURSDAY NIGHT
AS ANOTHER LOW PRESSURE MOVES ACROSS THE REGION. BLUSTERY AND
COOLER WEATHER FOLLOWS FOR NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

WEAK RIDGING OVER THE AREA AS SURFACE HIGH PRESSURE PUSHES
OFFSHORE. THIS WILL BACK THE WESTERLY WINDS TO A MORE SOUTHERLY
DIRECTION. OTHERWISE PLENTY OF SUNSHINE ACROSS THE AREA HAS
ALLOWEDFOR TEMPS TO WARM INTO THE UPPER 50S. CANT RULE OUT A FEW
SITES REACHING 60F THIS AFTERNOON. A FEW UPPER LEVEL CLOUDS FROM
APPROACHING COAST LOW WILL BEGIN TO MOVE ACROSS THE REGION LATE
THIS AFTERNOON...BUT WILL HAVE VERY LITTLE IMPACT ON THE CURRENT
FORECAST. ASIDE FROM A FEW MINOR TWEAKS...FORECAST REMAINS ON
TRACK FOR THIS AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
TONIGHT...
A RACE AGAINST THE CLOCK...SKC CONDITIONS TO START WILL GIVE WAY
TO GRADUALLY BUILDING HIGH CI AND WARMING AT THE MID LVLS.
ALTHOUGH WINDS WILL REMAIN NEAR CALM WITH CENTER OF HIGH PRES JUST
TO THE E. THEREFORE...GOOD RADIATIONAL COOLING TO START IS LIKELY
TO SLOW TOWARD THE MORNING HOURS. THUS...MINS WILL BE COOL...BUT
NOT AS COOL AS THEY WERE THIS MORNING. MAINLY IN THE LOW-MID 30S
IN COLDEST LOCATIONS...AND LOW 40S IN THE METROS.

TUE...
THE PRIMARY ISSUE WITH TUE IS THAT MODELS CONTINUE TO STRUGGLE
WITH A COMBINATION DEVELOPING COASTAL WAVE AND APPROACHING...BUT
WEAKENING MID LVL SHORTWAVE APPROACHING FROM THE W. THE ISSUES
SEEM TO BE A COMBINATION OF CONVECTIVE FEEDBACK ISSUES WITH
CURRENT CONVECTION ACROSS THE SE AND POSSIBLE INTERACTION /OR MORE
LIKELY LACK-THEREOF/ OF INTERACTION WITH WHAT IS NOW TD-12. USING
AN ENSEMBLE APPROACH...PROBABILITIES OF HIGHER END QPF /MAINLY
0.5-1.0 INCHES WILL REMAIN OFFSHORE DURING THE DAY TUE...CLOSER TO
THE PARENT COASTAL LOW WITHIN THE STRONGEST LLJ AS IT DOES INGEST
SOME OF THE TROPICAL MOISTURE FROM TD-12. THEREFORE...HAVE SLOWED
TIMING OF POPS THROUGH THE DAY SUCH THAT LIKELY POPS DON/T REACH
THE S COAST UNTIL AFTERNOON AND EVENING HOURS. REGARDING THE REST
OF THE REGION...INVERTED TROF IS LIKELY TO FORM BETWEEN THE
COASTAL LOW AND THE WEAKENING SHORTWAVE AS IT SLIDES THROUGH
CONFLUENT FLOW...SUCH THAT BY EVENING MORE WIDESPREAD /BUT
LIGHTER/ RAINFALL IS EXPECTED ESPECIALLY UNTIL THE OVERNIGHT
HOURS.

E FLOW WILL DEVELOP AND STRENGTHEN DURING THE DAY...WHICH COULD
LEAD TO COOLER CONDITIONS ACROSS THE E AS IT DRAWS AIR OFF THE
NEARLY 10-12C SST OCEAN. CLOUD COVER WILL BE RAPIDLY INCREASING
AS WELL. THEREFORE...LEANED A BIT COOLER THAN MUCH OF THE MOS
GUIDANCE WAS SUGGESTING THIS TIME AROUND...AS IT IS LIKELY TOO
WARM GIVEN THE OVERNIGHT COOLING AND LACK OF EFFICIENT WARMING BY
DAY.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
HIGHLIGHTS...

* RAIN AND STRONG COASTAL WINDS TUE NIGHT INTO WED MORNING
* A PERIOD OF SHOWERS LIKELY THU INTO THU EVENING
* BLUSTERY AND TURNING COOLER NEXT WEEKEND

OVERVIEW...
WE DISCOUNTED THE NAM SOLUTION FOR THIS FORECAST AS IT CONTINUES TO
BE AN OUTLIER WITH LOW PRES ON THE WESTERN EDGE OF THE GUIDANCE
ENVELOPE. GFS/ECMWF/UKMET/GGEM ARE IN REASONABLE AGREEMENT ON TRACK
BETWEEN ACK AND THE BENCHMARK LATE TUE NIGHT INTO WED MORNING WHICH
INCREASES CONFIDENCE ON POTENTIAL IMPACTS OF THIS STORM. THERE ARE
SOME TIMING DIFFERENCES WITH ONSET OF RAIN AND LOW LEVEL JET...BUT
IT APPEARS HEAVIEST RAINFALL WILL BE CONFINED TO SE NEW ENG COAST
WITH LESS QPF FURTHER INLAND AND THIS IS SUPPORTED BY GEFS ENSEMBLES
AND ECMWF EPS. THIS STORM WILL ALSO BE AN EFFICIENT WIND PRODUCER
ALONG THE IMMEDIATE COAST. BEYOND THIS STORM...PROGRESSIVE PATTERN
WITH SOUTHERN PLAINS MID LEVEL LOW/SHORTWAVE LIFTING NE ACROSS GT
LAKES WILL BRING FAST MOVING OCCLUSION AND TRIPLE POINT LOW ACROSS
THE REGION LATE THU/THU EVENING. THEN NORTHERN STREAM SHORTWAVE
MOVING IN BEHIND IT WILL CARVE OUT UPPER TROF ACROSS NEW ENG FOR THE
WEEKEND BRINGING BRIEFLY COOLER TEMPS BUT THIS WILL BE SHORT LIVED
AS TROF LIFTS OUT BY THE END OF WEEKEND WITH MILDER WEATHER
RETURNING BY EARLY NEXT WEEK.

DAILIES...

TUESDAY NIGHT INTO WEDNESDAY...
WE USED A GFS/ECMWF BLEND FOR THIS PORTION OF THE FORECAST. DECENT
LOW LEVEL JET AND PWAT PLUME 2-3SD ABOVE NORMAL WILL BRING A PERIOD
OF HEAVY RAIN...MOSTLY TO SE NEW ENG. WEAKENING SHORTWAVE AND
PROGRESSIVE NATURE OF THE STORM HOWEVER WILL LIMIT RAINFALL AMOUNTS.
EXPECT 1-2 INCHES FOR THE CAPE/ISLANDS WITH AMOUNTS DECREASING TO
0.25-0.50 INCH ACROSS THE CT VALLEY. BOTH GEFS ENSEMBLES AND ECMWF
EPS HAVE HIGHEST PROBS OF GREATER THAN ONE INCH RAINFALL JUST
OFFSHORE WITH MODEST POPS OVER SE NEW ENG. FOR TIMING...MODEL
CONSENSUS OF ECMWF/UKMET AND GGEM SUGGEST RAIN WILL BE RAMPING UP
ALONG THE COAST IN THE EVENING ASSOCD WITH THE LOW LEVEL JET AND
WARM CONVEYOR BELT...THEN LIFTING NORTHWARD DURING THE NIGHT. RAIN
TAPERING OFF FROM WEST TO EAST LATER TUE NIGHT...BUT LINGERING INTO
WED MORNING ACROSS E NEW ENG. CLOUDS GIVING WAY TO PARTIAL SUNSHINE
WED AFTERNOON IN WESTERN NEW ENG.

THE BIGGEST IMPACT FROM THIS STORM WILL LIKELY BE STRONG WINDS OVER
THE CAPE AND ISLANDS. GFS AND ECMWF SHOW 40-45 KT LOW LEVEL JET
AND SOUNDINGS ARE SUFFICIENTLY MIXED IN THE LOW LEVELS WITH DECENT
LAPSE RATES TO BRING MOST OF THIS DOWN TO THE SURFACE. POTENTIAL
FOR GUSTS TO 40-50 MPH CAPE/ISLANDS WITH TIMING OF STRONGEST WINDS
LATE TUE NIGHT THROUGH MIDDAY WED. WIND ADVISORIES WILL LIKELY BE
NEEDED. LESS WIND FURTHER INLAND FROM THE COAST...BUT POTENTIAL
FOR GUSTS TO 35 MPH ACROSS SE MA AND RI COAST.

TIDES ARE ASTRONOMICALLY LOW WHICH WILL LIMIT COASTAL FLOOD
POTENTIAL. DO NOT EXPECT ANY ISSUES WITH THE TUE NIGHT HIGH TIDE.
THE LATE WED MORNING HIGH TIDE CYCLE COULD HAVE A 1 TO 1.5 FT STORM
SURGE WITH SEAS UP TO 10 FT JUST OFFSHORE. IF THE SURGE IS CLOSER TO
1.5 FT POCKETS OF MINOR COASTAL FLOODING WOULD BE POSSIBLE ALONG N
AND NE FACING BEACHES ACROSS E COASTAL MA AND CAPE COD.

THURSDAY INTO THURSDAY NIGHT...
HIGH PRES WILL BRING DRY WEATHER TO START THE DAY ON THU...BUT
DEEPENING MOISTURE AHEAD OF MID LEVEL SHORTWAVE WILL BRING A PERIOD
OF SHOWERS FROM WEST TO EAST FROM LATE MORNING THROUGH THE AFTERNOON
INTO THU EVENING. POSSIBLE TRIPLE POINT LOW COULD ENHANCE
CONVERGENCE BUT IT MAY NOT DEVELOP UNTIL IT MOVES TO THE NE.

FRIDAY THROUGH SUNDAY...
LOOKS MAINLY DRY AND BLUSTERY AS GOOD PGRAD SETS UP ACROSS NEW ENG.
MID LEVEL TROF PASSAGE AND SERIES OF SHORTWAVES COULD BRING A FEW
SHOWERS TO MAINLY HIGHER TERRAIN IN W MA LATE FRI INTO SAT...BUT
MOST OF THE REGION STAYS DRY WITH GUSTY W WINDS. A MILD DAY FRI
WITH ABOVE NORMAL TEMPS AS COOLER AIR LAGGING TO THE WEST WITH UPPER
TROF...THEN TEMPS COOLING FOR THE WEEKEND AS UPPER TROF MOVES ACROSS
THE REGION...BUT TEMPS STILL NEAR SEASONABLE.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH TUESDAY NIGHT/...

THROUGH TONIGHT...HIGH CONFIDENCE.
VFR. SOUTHERLY WINDS TODAY BECOMING LIGHT AND VARIABLE OVERNIGHT.

TOMORROW INTO TUESDAY NIGHT...MODERATE CONFIDENCE.

VFR TO START WITH MVFR CIGS/VSBYS DEVELOPING IN THE AFTERNOON
FROM SOUTH TO NORTH DUE TO PASSING COASTAL LOW. LOCATIONS SOUTH
AND EAST OF THE I-95 CORRIDOR HAS THE BEST SHOT TO SEE IFR
CONDITIONS OVERNIGHT TUESDAY. WINDS WILL BE OUT OF THE EAST TOMORROW
AND THEN SWITCH TO A MORE NORTHEAST DIRECTION OVERNIGHT. GUSTS
COULD INCREASE TO 30-40 KTS ESP ACROSS THE CAPE AND ISLANDS.

KBOS TAF...HIGH CONFIDENCE.

KBDL TAF...HIGH CONFIDENCE.

OUTLOOK /WED THROUGH FRIDAY/...

WED...MODERATE CONFIDENCE. MVFR/IFR IN RAIN NEAR DAYBREAK...IMPROVING
WED AFTERNOON. NE GUSTS TO 35-40 KT POSSIBLE ACROSS CAPE/ISLANDS
LATE TUE NIGHT AND WED WITH G25-30 KT TO BOS- PVD. AREAS OF LLWS
POSSIBLE FOR CAPE COD AND ISLANDS.

THU...MODERATE CONFIDENCE. AREAS OF MVFR DEVELOPING FROM WEST TO
EAST WITH SHOWERS...LINGERING INTO THU EVENING. LOCALIZED IFR
POSSIBLE.

FRI...MODERATE CONFIDENCE. VFR. GUSTY W WINDS.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH TUESDAY/...HIGH CONFIDENCE.

TODAY AND TONIGHT...
MAINLY QUIET BOATING WEATHER AS HIGH PRES CRESTS OVER THE WATERS.
WINDS...ALTHOUGH LIGHT WILL SHIFT FROM THE W TO SW LATE TODAY.

TOMORROW...
WINDS GRADUALLY SHIFT E THROUGH THE DAY AND WILL
INCREASE...REACHING SMALL CRAFT THRESHOLDS BY LATE IN THE DAY. AT
THE SAME TIME...INCREASING RISK FOR RAIN AND SEAS BUILDING TO 5-6
FT LATE WITH COASTAL LOW PRES PASSING TO THE S. THEREFORE...SMALL
CRAFT ADVISORIES ARE LIKELY LATE IN THE DAY/EVENING...BUT WILL
DEFER TO POTENTIAL GALE FORCE CONDITIONS BY LATE TUE EVENING.

OUTLOOK /TUESDAY NIGHT THROUGH FRIDAY/...MODERATE CONFIDENCE.

TUE NIGHT INTO WED...GALE FORCE NE WINDS DEVELOPING...ESPECIALLY S
AND SE WATERS. GUSTS TO 35-40 KT POSSIBLE WITH G45 KT AROUND ACK
WHERE LOW PROB FOR STORM FORCE GUSTS. STRONGEST GUSTS LATE TUE NIGHT
INTO WED. VSBYS REDUCED IN RAIN AND FOG. SEAS BUILDING 10-15 FT
OUTER EASTERN WATERS. GALE WATCH ISSUED.

THU...WINDS BECOMING S WITH GUSTS TO 25 KT POSSIBLE LATE THU INTO
THU EVENING...THEN SHIFTING TO W BY MIDNIGHT WITH G25-30 KT
POSSIBLE. VSBYS LOWERING IN THE AFTERNOON AND EVENING IN DEVELOPING
SHOWERS.

FRI...W WINDS WITH GUSTS TO 25 KT POSSIBLE.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
RI...NONE.
MARINE...GALE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING FOR
     ANZ232-254-255.
     GALE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON
     FOR ANZ233>235-237-256.
     GALE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON
     FOR ANZ231.

&&

SYNOPSIS...KJC/DOODY
NEAR TERM...DUNTEN
SHORT TERM...DOODY
LONG TERM...KJC
AVIATION...KJC/DUNTEN
MARINE...KJC/DOODY
Hazardous weather outlook, Nov 9, 4:26 AM EST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
426 AM EST MON NOV 9 2015

CTZ002>004-MAZ002>024-026-RIZ001>008-100930-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
426 AM EST MON NOV 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WIND ADVISORIES MAY BE NEEDED FOR THE CAPE AND ISLANDS FOR LATE
TUE NIGHT INTO WEDNESDAY FOR A PERIOD OF STRONG NORTHEAST TO NORTH
WINDS. MODERATE CONFIDENCE.

LOW PROBABILITY OF MINOR COASTAL FLOODING OR SPLASHOVER DURING THE
LATE WEDNESDAY MORNING HIGH TIDE ALONG PORTIONS OF EAST COASTAL
MA. LOW CONFIDENCE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ232-254-255-100930-
NANTUCKET SOUND-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
426 AM EST MON NOV 9 2015

...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ233>235-237-256-100930-
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
426 AM EST MON NOV 9 2015

...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230-236-250-251-100930-
BOSTON HARBOR-NARRAGANSETT BAY-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
426 AM EST MON NOV 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A MODERATE PROBABILITY OF GALE FORCE WINDS OVER THE
NORTHEAST MA COASTAL WATERS LATE TUESDAY NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ231-100930-
CAPE COD BAY-
426 AM EST MON NOV 9 2015

...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 4:01 AM ESTGale WatchBOX11 hr
Nov 9, 3:13 PM ESTGale WarningBOX55 hr
Nov 9, 3:47 PM ESTWind AdvisoryBOXBarnstable, Dukes, Essex, Nantucket, Norfolk, Plymouth51 hr

Nearby

Gale Watches in Massachusetts, 2015Every gale watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.